Nonlocality in pure and mixed n-qubit X states

Batle, J. and Raymond Ooi, C.H. and Farouk, A. and Abdalla, S. (2016) Nonlocality in pure and mixed n-qubit X states. Quantum Information Processing, 15 (4). pp. 1553-1567. ISSN 1570-0755

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s11128-015-1216-5

Abstract

Nonlocality for general multiqubit X states is studied in detail. Pure and mixed states are analyzed as far as their maximum amount of nonlocality is concerned, and analytic results are obtained for important families of these states. The particular form of nonzero diagonal and antidiagonal matrix elements makes the corresponding study easy enough to obtain exact results. We also provide a numerical recipe to randomly generate an important family of X states endowed with a given degree of mixture.

Item Type: Article
Uncontrolled Keywords: Nonolocality; X-Qubit states; Multipartite correlations
Subjects: Q Science > Q Science (General)
Q Science > QC Physics
Divisions: Faculty of Science > Dept of Physics
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 07 Dec 2017 04:18
Last Modified: 07 Dec 2017 04:18
URI: http://eprints.um.edu.my/id/eprint/18485

Actions (login required)

View Item View Item